# SDR AALA20030991

- Difficulty date: September 11, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - TECHNICIAN OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT ROWS 9D THROUGH 14D.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
